# SDR DXTA2025042403177

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N101QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9483
- Aircraft time: 10,242 hours, 4,501 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FLIGHT COULD NOT OPEN LAV DOOR DOOR KNOB WILL TURN BUT DOES NOT MOVE LATCH INSIDE IF THE JAM MADE SEVERAL ATTEMPTS TO OPEN COULD NOT CORRECTIVE ACTION: COMPLETED FULL ADJUSTMENT OF THE AFT LAVATORY DOOR AS REQUIRED FOR PROPER DOOR OPERATION. WORK DONE IN REF TO GL5500 SMM # 25-24-62
